# SDR 2002UALA01029

- Difficulty date: June 18, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,431 hours, 17,921 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO STRINGER, 3 FEET AFT OF DOOR 1L 8 INCHES ABOVE FLOOR LINE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER REPAIR.
